# SDR HALA2020051600109

- Difficulty date: May 15, 2020
- Submitted: May 16, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 26,634 hours, 4,139 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 43282690002
- Part serial: 54193
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 19,970 hours, 3,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  BTB  FUEL AFT XFR. // REMOVED AND REPLACED ACTUATOR FOR THE INNER TANK INLET VALVE 2  
PER AMM 28-26-53. TESTS GOOD, OK FOR SVC.
